On a theorem of silver

J. E. Baumgartner, K. Prikry

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

A recent theorem of Silver, in its simplest form, states, that if ω < cf(k) < k and 2λ+ for all λ < k, then 2k=k+. Silver's proof employs Boolean-valued as well as nonstandard models of set theory. In the present note we give an elementary proof of Silver's theorem in its general form.

Original languageEnglish (US)
Pages (from-to)17-21
Number of pages5
JournalDiscrete Mathematics
Volume14
Issue number1
DOIs
StatePublished - 1976

Fingerprint Dive into the research topics of 'On a theorem of silver'. Together they form a unique fingerprint.

Cite this